# SDR ASAA0974938

- Difficulty date: March 24, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ATTACHED T-CHORD AT BS 663 673 RBL 27 WL 155 IS CHAFED.  REPLACED T-CHORD.
